just started taking it. will it subside?thnx!? Shortly after i took my first dose of celexa i began to experience nausea. Ebbs, but doesn't stop and nausea starts strongly again after each dose. Thanks!
Anything for relief from nausea from taking celexa?
Question posted by searching4normal on 12 June 2013
Last updated on 11 October 2014
I had similar experiences. If your in the state there is an over the counter nausea meds in the same aisle as pepto bismol. Also have you called your primary care dr to ask for zoforan (sp).its a nausea meds they use for people who go through cancer treatments.
I still get nauseous occasionally after 6 months, but I have found a couple things that help... I have a bowl of hot cereal before my dose rather than take it on an empty stomach, that seems to help. I also take it right before bed so I can just lay down and fall asleep rather than feel crummy as I go about my day. It certainly got better over time though and I hope you are feeling better now!
Try taking your dose with or just after a meal.
its awful isnt it?? i couldnt find anything to stop it but it stopped after a wk 10 days
- Celexa uses and safety info
- Celexa information for Healthcare Professionals (includes dosage details)
- Side effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.